# SDR AALA202208036250

- Difficulty date: July 31, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737
- Aircraft serial: 31081
- Aircraft time: 38,347 hours, 15,569 cycles
- System (JASC): 7100 · Powerplant System
- Part: Intake
- Part number: CFM567BTIQEC737
- Part serial: 804993
- Condition: Damaged
- Part time: 32,081 hours, 13,241 cycles
- Component: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THRU 5000 OUT OF DFW AIRCRAFT HIT LARGE BIRD IN # 1 ENGINE VIBRATION AND BURNING SMELL. EMERGENCY DECLARED, FLIGHT RETURN TO DFW, LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202208016250: REPLACED #1 ENGINE PER JOB CARD 08L40072003. OPERATIONAL AND LEAK CHECK GOOD.** (CLOSED)
